# SDR DALA2017061604753

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANT AREA WAS FOUND ON UPPER FWD DOOR FRAME CORNER SKIN WITH DOUBLER AND TRIPLER REPAIRS PRESENT.  REPAIRED IAW ER/A 558115-14AD, REV ORIGINAL, AND ETI-88-17-169, REV ORIGINAL.
